# SDR 95ZZZX5919

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911RX
- Make and model: Agusta A109K2
- Aircraft serial: 10017
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 5201900102
- Condition: Loose Parts
- Location: Cockpit Remote
- Part time: 1,059 hours
- Component: Aeronetics
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING GYRO FROM THE AIRCRAFT, A RATTLING NOISE WAS HEARD INSIDE THE GYRO HOUSING.  THE UNIT WAS DISASSEMBLED AND INSPECTED.  A SMALL BRASS KNURLED NUT (TOOL?) WAS FOUND INSIDE.  THERE WAS IMPACT DAMAGE IN THE SPINNING PORTION OF THE GYRO.
